Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On Explanon implant. Having bloating. Pregnant or due to stomach bug?

i have been on the implant nexplanon for over a year now had 2 before i have been bloated for a week and 2 days now i look like i am pregnant like 4 5 months is this normal is it a side effect of the implant or could i be pregnant my mum is on the injection and she has also been bloated like me could it be a bug or side effect or what its weird how we both have this problem
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for posting your query on health care magic.
Bloated feeling is is one of the side effects of explanon.
However consult a Gynecologist who will examine you in-detail for any problem.
Transvaginal scan gives a better idea.
Treatment depends on the diagnosis.
Hope this helps.
Dr Nilofer
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor